# SDR 95ZZZX2503

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66656
- Make and model: Doug DC-8-62
- Aircraft serial: 45953
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 24490222
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT, NR 2 ENGINE FIRE WARNING WOULD NOT TEST.  FOUND NR 2 LOWER LOOP CONNECTOR OIL SOAKED, REMOVED AND CLEANED CONNECTOR, REINSTALLED, OPS CHECK GOOD IAW MM 26-10.
